Skip to Content

Why do I get dizzy and lazy after taking a coupl teaspoons of promethazine-dm?

Responses (2)

madhupjoshimd 21 Mar 2013

This is a common side effect of Promethazine, however, if it is a new effect or it interfers with your life, please contact your doctor immediately to obtain his recommendation.
Sincerely,
Madhup Joshi, MD
Maui, Hawaii

Anonymous 21 Mar 2013

Hello hayeskp. They are considered to be side effects on taking the drug. You might let your doctor know how you are feeling. Regards pedge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Promethazine effects?

Posted 3 Jan 2014 3 answers

Does stemetil help dizziness and anxiety?

Posted 19 Jan 2014 2 answers

Nexplanon - I have dizziness, will it go away?

Posted 4 Jun 2016 0 answers